# SDR FDKA200703095

- Difficulty date: March 4, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 11,569 hours, 11,151 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6043 ATL (2043 PHX LCL).  RUDDER HARD OVER SYSTEM FAIL MESSAGE.  MX RESET AND MESSAGE CLEARED.
